Side effects of I pill
Hello doc I'm 19 years old nd before 2 months ago I took too much of I pills more than 6 nd I didn't had my periods from 2 months nd im getting lower abdomen pain, skin allergy ,headache ,hair fall ,I put on some weight can u plz tel me is Ther any prob in my health plz I'm tensed tel me as soon as possible
Like the answers? Chat privately with the doctor of your choice
Hello,, yes I pill can cause all these side effects, it causes abdominal pain,, early or delay in periods, headache, weakness etc . But six tablets??? Its too much to take.,, Don't worry drink plenty of water eat more fresh fruits. I pill has one time effect, sooner you take it better action it got (should be taken with in 72hr of unprotected sex). If you take it with in 24hr, it has 95% effectiveness. Any tablets or injection if you take frequently, it will come with package of various side effects. Here is suggestion for you,, if you don't want permanent solution like surgical sterilisation, use condoms it's best options can even prevent STD orgo ahead with copper - T. It's a small intrauterine device, inserted to uterus by gynecologist, and it's a 5min opd procedure - which can give protection upto years. with negligible side effects. And can be removed very easily if you need it no more any time. Next time please avoid I pill.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.